# SDR 2007UALA03085

- Difficulty date: August 9, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 31,063 hours, 8,971 cycles
- Engine: Pwa PW4052
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LOOP 2.   08-31-07   FOUND BAD LOOP DETECTOR ELEMENT AT LWR AFT SECTION TS662, REPLACED PER MM 26-11-02, OPS CK NORMAL
